A family of restricted subadditive recursions

Wallace, Roger 2002, A family of restricted subadditive recursions, Discrete applied mathematics, vol. 124, no. 1, pp. 127-139.

Attached Files
Name Description MIMEType Size Downloads

Title A family of restricted subadditive recursions
Author(s) Wallace, Roger
Journal name Discrete applied mathematics
Volume number 124
Issue number 1
Start page 127
End page 139
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2002-12-15
ISSN 0166-218X
Keyword(s) restricted subadditive recursions
optimal sequential search
zeros
derivatives
periodic
Language eng
Field of Research 010111 Real and Complex Functions (incl Several Variables)
HERDC Research category C1 Refereed article in a scholarly journal
Copyright notice ©2002, Elsevier Science B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30001709

Document type: Journal Article
Collection: School of Information and Business Analytics
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Google Scholar Search Google Scholar
Access Statistics: 381 Abstract Views, 0 File Downloads  -  Detailed Statistics
Created: Mon, 07 Jul 2008, 08:04:32 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.